# SDR ZZDA2011866A

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1133, LONG 5L, CORROSION.  OPEN DEFECT.
